Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Dear Doctor, Since the past two months I'm passing mucus

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 16703 Questions

default
Posted on Sun, 20 Jan 2019 in General Health
Question: Dear Doctor,
Since the past two months I'm passing mucus only and blood at times in stools.
Whenever i eat anything or even if i drink tea or water i have to rush to the toilet.
Nothing remains in the stomach after eating. Feel burning in the throat and
nauseatic also.
The minute i get up from bed everytime i have to rush at the toilet.
I cannot stand,bend nor walk properly. Legs shake everytime.
On telephonic conversation with a doctor he advised me to get Stool Routine done as attached.
One day a large worm with a big mouth was passed in stools.
The Doctor advised me to take
Tab Zentel for 2 days and repeat 1 tablet after 12 days.
Tab Rifagut 400 for 10 days.
Tab Orni-O.
Please advise since I cannot eat because the minute i eat i have to leave for toilet.
Please advise about weakness in legs too.
Thankyou, XXXXXXX Dubash
doctor
Answered by Dr. T Chandrakant 15 hours later
Brief Answer:
As detailed below

Detailed Answer:
Hi.
Thanks for your query.
Noted the history, read the reports and understood the concerns.
As the Stool is showing pus cells in plenty along with RBCs, it indicates an intestinal infection. This causes bleeding hence showing blood and occult blood positive.
Orno-O and Rifagut should help to control infection and symptoms although it may take a few days.
Considering your age we have to find the causes by contrasts enhanced CT scan and Colonoscopy as well as relevant blood tests and review stool examination to know the response to the medication.
Also needed are medications to slow down the bowel movements and stop going for passing stools.
Also take probiotics, activated charcoal and curds with bananas.
Symptoms that you noted indicate less intake and excessive loss of electrolytes causing leg weakness.
Please update the recent progress with the already prescribed medication.
Take all the medications as prescribed.
I hope this answer helps you.
Please feel free to ask for further relevant queries.

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on